MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK ENDO-MODEL EVO KNEE SYSTEM

WALDEMAR LINK GMBH & CO. KG LINK ENDO-MODEL EVO KNEE SYSTEM
Model Number 15-8541/14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Notified of a revision to a endo evo w component originally implanted on (b)(6) 2024.A patient presented with what was thought to be loosening of a component.Imaging revealed something floating around the knee.At the revision surgery on (b)(6) 2026, it was found that one of the bearinga was loose and floating in the knee.The femur and poly were exchanged in the revision procedure.

Brand Name
LINK ENDO-MODEL EVO KNEE SYSTEM
Common Device Name
LINK ENDO-MODEL EVO KNEE SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key24734088
Report Number3006721341-2026-00007
Device Sequence Number21380340
Product Code KRO
UDI-Device Identifier04026575223671
UDI-Public04026575223671
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
Report Date (Section F) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-8541/14
Device Catalogue Number15-8541/14
Device Lot Number2537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2026
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer03/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale